# SDR SIMA20130423001

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 22,692 hours, 19,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3534 THE CREW REPORTED THE MAIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED CLEANED AND LUBRICATED DOOR SEAL NO DAMAGE NOTED AT THIS TIME OPERATIONAL CHECK NORMAL IAW AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
